# SDR DALA2021042902463

- Difficulty date: April 27, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 WEAR ON ANGLE LOWER CORNER INTERIOR SIDE STA NAC 203 AT ENGINE PYLON RH. CORRECTIVE ACTION: SUMMARY: OF NRC 00369 ANGLE LOWER CORNER INTERIOR SIDE STA NAC 203 AT ENGINE PYLON RH WAS REPAIRED PER ER/A 493504-14AD REV A SECTION II (PERMANENT REPAIR) AND ETI-57-21-183 REV 3. (1793479)
